# SDR V0XD2014032615109

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AFT AVIONICS DOOR HAS GOUGES AT HANDLE CUTOUT EDGE.  BLENDED OUT 3 GOUGES AT HANDLE CUTOUT EDGE WITH DIMENSION OF 1.1" LONG BY .075" WIDE IAW ETD2014-145-022223 AND EC5230-01323, REV, ORIG, DATED 19 MAR 2014.  NDT PERFORMED ON 18 MAR 2014.  THIS REPAIR HAS RECURRING INSPECTION AND A DMI CREATED FOR ACCOMPLISHMENT OF TASK 52-44-00-220-801-AOO AT AN INTERVAL OF 10,000 FC.
